# SDR 97ZZZX3818

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245SA
- Make and model: Dhav DHC6300
- Aircraft serial: 388
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Adapter
- Part number: 3011152
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT, PILOT NOTICED FUEL DRIPPING FROM RIGHT HAND ENGINE COWLING.  MAINTENANCE PERSONNEL FOUND ONE PRIMARY FUEL MANIFOLD ADAPTER LEAKING FROM SPOT WELD ON TOP OF THE TRANSFER TUBE BORE.  ADAPTER ASSEMBLY HAD BEEN INSTALLED ON ENGINE TWO DAYS EARLIER.
